Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 4, NWS Grand Forks, ND

May 18, 20134 counties in Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at May 18, 2013, 11:17 PM CDT for 4 counties in Minnesota. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2013, 11:17 PM CDT (04:17 UTC)
Expired
May 19, 2013, 12:15 AM CDT
In force
58 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Clearwater County, MN, Mahnomen County, MN, Norman County, MN, Polk County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 99 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 11:45 PM CDTTSTM WND DMG6 E Fertile, MNVARIOUS PINE AND POPLAR TREES WERE SNAPPED OFF NEAR THE GROUND OR HAD LARGE 4 TO 6 INCH BRANCHES BROKEN OFF.
May 19, 12:05 AM CDTTSTM WND DMG6 N Gary, MNVARIOUS PINE AND POLAR TREES WERE EITHER SNAPPED OFF NEAR THE GROUND OR HAD LARGE 4 TO 6 INCH BRANCHES BROKEN OFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 4.3 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2013-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2013-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
485 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

194 
WUUS53 KFGF 190417
SVRFGF
MNC029-087-107-119-190515-
/O.NEW.KFGF.SV.W.0004.130519T0417Z-130519T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1117 PM CDT SAT MAY 18 2013

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL CLEARWATER COUNTY IN NORTHWEST MINNESOTA...
  NORTHERN MAHNOMEN COUNTY IN NORTHWEST MINNESOTA...
  NORTHEASTERN NORMAN COUNTY IN NORTHWEST MINNESOTA...
  SOUTHEASTERN POLK COUNTY IN NORTHWEST MINNESOTA...

* UNTIL 1215 AM CDT

* AT 1109 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM 8 MILES SOUTH OF FERTILE TO 8 MILES WEST OF
  BAGLEY...AND WAS NEARLY STATIONARY.

  HAZARD...QUARTER SIZE HAIL AND PERIODS OF HEAVY RAINFALL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LENGBY...ISLAND_LAKE AND GARY AROUND 1215 AM CDT.

THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORMS
INCLUDE BEJOU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
ARE OCCURRING WITH THE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4762 9631 4776 9544 4746 9555 4735 9642
TIME...MOT...LOC 0416Z 057DEG 0KT 4741 9632 4753 9557

HAIL...1.00IN
WIND...<50MPH

$$
SPEICHER
2 follow-up statements
052 
WWUS53 KFGF 190449
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1149 PM CDT SAT MAY 18 2013

MNC029-087-107-119-190515-
/O.CON.KFGF.SV.W.0004.000000T0000Z-130519T0515Z/
MAHNOMEN MN-NORMAN MN-CLEARWATER MN-POLK MN-
1149 PM CDT SAT MAY 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
POLK...WEST CENTRAL CLEARWATER...NORTHEASTERN NORMAN AND NORTHERN
MAHNOMEN COUNTIES UNTIL 1215 AM CDT...

AT 1146 PM CDT...A LINE OF SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM FERTILE TO 6 MILES SOUTHWEST OF CLEARBROOK...AND
MOVING TO THE SOUTHWEST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS POSSIBLE.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WINGER AROUND 1155 PM CDT.
  RINDAL AROUND MIDNIGHT CDT.
  FLAMING AROUND 1210 AM CDT.
  RANUM AND LENGBY AROUND 1215 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
ARE OCCURRING WITH THE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4743 9638 4761 9630 4775 9544 4748 9554
TIME...MOT...LOC 0449Z 042DEG 15KT 4750 9627 4762 9552

HAIL...1.00IN
WIND...<50MPH

$$
SPEICHER
164 
WWUS53 KFGF 190512
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1212 AM CDT SUN MAY 19 2013

MNC029-087-107-119-190523-
/O.EXP.KFGF.SV.W.0004.000000T0000Z-130519T0515Z/
MAHNOMEN MN-NORMAN MN-CLEARWATER MN-POLK MN-
1212 AM CDT SUN MAY 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POLK...WEST
CENTRAL CLEARWATER...NORTHEASTERN NORMAN AND NORTHERN MAHNOMEN
COUNTIES WILL EXPIRE AT 1215 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

LAT...LON 4743 9638 4761 9630 4775 9544 4748 9554
TIME...MOT...LOC 0513Z 042DEG 15KT 4742 9637 4755 9562

$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 10:06 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, May 18, 10:06 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
1006 PM CDT SAT MAY 18 2013

.UPDATE...
ISSUED AT 1006 PM CDT SAT MAY 18 2013

THUNDERSTORM COMPLEX APPROACHING FROM THE WEST IS SLOWING DOWN
(WAS MOVING AROUND 20 KNOTS AN HOUR AGO...NOW MOVING AROUND 10
KNOTS). THIS IS CAUSING VERY HEAVY RAINFALL...BUT ALSO MEANS THAT
THIS COMPLEX MAY NOT QUITE MAKE IT INTO THE FA. SOUTHERLY LOW
LEVEL FLOW IS INCREASING AS THE MEAN UPPER TROUGH SHIFTS
EAST...AND THIS IS LIKELY HALTING THE EASTWARD PROGRESS OF THIS
COMPLEX. 01Z HRRR STALLS THIS COMPLEX AND ACTUALLY DISSIPATES THE
ACTIVITY. THE MAIN FOCUS OVERNIGHT APPEARS THAT IT WILL COME FROM
THE SOUTH ALONG WITH INTENSE MOISTURE ADVECTION. SLIGHTLY ADJUSTED
POPS TO ACCOUNT FOR THE ABOVE THINKING. THE SEVERE THREAT STILL
APPEARS LIMITED FOR THIS FA. THE STORMS JUST WEST OF THE FA ARE
SEVERE...BUT THE SLOWING MOVEMENT WILL LIKELY WEAKEN THESE STORMS.
THE LOW LEVEL JET FOR LATER TONIGHT IS ONLY AROUND 25-30
KNOTS...AND ANY SEVERE THREAT GIVEN THE WEAKER INSTABILITY SHOULD
BE LIMITED.

THE MAIN CONCERN IS LIKELY FLASH FLOOD/HEAVY RAIN GIVEN THE SLOW
STORM MOVEMENT ALONG WITH PWATS APPROACHING 1.5 INCHES. WILL
MENTION LOCALIZED HEAVY RAIN IN THE GRIDS...BUT A FLASH FLOOD
WATCH IS NOT NEEDED IF THE ACTIVITY FROM THE WEST FALLS APART
BEFORE THE SOUTHERN ACTIVITY MOVES INTO THE REGION.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 300 PM CDT SAT MAY 18 2013

ALL EYES ON ANY CONVECTIVE DEVELOPMENT LATE THIS AFTN-EVE IN SE
ND-WCNTRL MN. SFC MAP SHOWS A BROAD SFC LOW IN THE MOBRIDGE SD
AREA WITH A BOUNDARY (COULD BE CALLED A WARM FRONT) FROM MOBRIDGE
TO OAKES THEN TO VALLEY CITY THEN TO HILLSBORO THEN EAST TO NORTH
OF DTL-PKD-BRD THEN INTO FAR NW WISCONSIN. IN FAR SE ND AND
ADJACENT PARTS OF WCNTRL CLOUDS CLEARED OUT ENOUGH TODAY FOR SFC
HEATING AND TEMPS IN THE 77 TO 81 DEGREE RANGE. SATELLITE SHOWS
WHAT APPEARS TO BE A CUMULUS CLOUD BOUNDARY FROM HILLSBORO TO
ALONG CLAY-NORMAN CO LINE TO NORTH OF PARK RAPIDS. SOUTH WINDS
SOUTH OF THIS FEATURE NR 10-13 KTS WHILE NORTH WINDS 5-8 KTS
NORTH OF THIS FEATURE. SPC SHOWS LITTLE CIN AND 1500 J/KG CAPE AND
SUFFICIENT BULK SHEAR. BUT UPPER LEVELS DONT SHOW ANY BIG THING TO
SET STUFF OFF. 17-18Z HRRR REFLECTIVITY DOES SHOW ONE CELL TRYING
TO GET GOING IN NORMAN CO. MN 22-23Z PD BUT THEN IT DISSIPATES
THIS EVE.

MUCH OF NORTHEAST SD HAS SEEN HIGH CLOUDS TODAY AND DEW PTS IN THE
50S AND SPC DOES HAVE SOME SFC BASED CIN IN THIS REGION. THUS MAY
BE HARD TO GET ANYTHING GOING THERE. BUT HRRR WANTS TO GENERATE
SOME ACTIVITY AXN-STC AREA BY 03Z.

ALSO SOME STORMS NR BLACK HILLS IN WRN SD. SOME WRF MODELS
INDICATE THIS AREA ORGANIZING MUCH LIKE LAST EVENING AND MOVING
EAST-NORTHEAST INTO SE ND-WCNTRL MN OVERNIGHT. SO VARIOUS
SCENERIOS TO PLAY OUT.

OVERALL WOULD EXPECT ORGANIZATION OF SOME ACTIVITY THIS EVE IN
ND/SD/MN BORDER REGIONS AND THEN SPREAD NORTH AND EAST TONIGHT SO
WILL STICK WITH HIGH POPS TONIGHT THOUGH CONFIDENCE AT ANY ONE
HOUR IS LOW. ALSO QPF AMOUNT IS NOT CERTAIN. PLUS ONLY AREA THAT
MUCH MORE THAN 1 INCH OF RAIN LAST NIGHT WAS EASTERN OTTER TAIL
COUNTY WITH 0.50 TO 1 INCH NRN WILKIN-SE CLAY INTO WADENA
COUNTIES. THIS AREA COULD TAKE THE RAIN. OTHERWISE...RAIN AMOUNTS
IN THE VALLEY WERE MOSTLY 0.50 OR LESS WITH A FEW EXCEPTIONS. WITH
UNCERTAINITY IN HOW THINGS WILL PLAY OUT TONIGHT DID NOT FEEL
CONFIDENT IN ISSUING ANY FLASH FLOOD WATCHES FOR OUR FCST AREA.

MODELS ACTUALLY BRING IN HIGHER PWAT (1.6) INTO AREA SUN AFTN-NIGH IN
GENERAL RAINFALL AROUND THE UPPER LOW IN SD AND THIS IS IN WHEN
MOST WIDESPREAD HEAVIER RAINFALL MAY OCCUR. THUS IF TRUE...GIVES
US TIME TO SEE WHAT FALLS THIS EVE BEFORE ISSUING ANY HEADLINES.
KEPT HIGH POPS SUNDAY INTO SUN NIGHT MOST ALL AREAS.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 300 PM CDT SAT MAY 18 2013

UPR LOW AND SFC LOW WILL BE OVER SRN SD MONDAY INTO TUESDAY WITH
MOISTURE WRAPPING AROUND INTO ND/NW MN MON-TUES PERIOD WITH
GENERAL RAINFALL. KEPT POPS HIGH.

FOR TUESDAY NIGHT-FRIDAY...MODELS HAVE BEEN MOST CONSISTENT IN
BEGINNING TO MOVE THE STACKED NRN PLAINS LOW PRESSURE SYSTEM EWD
IN THE MID WEEK PERIOD. TUESDAY NIGHT INTO WEDNESDAY SHOWS THE
TAPPERING OFF OF VERY LIGHT RAIN WITH PERSISTENT NORTH-EASTERLY
BLAYER WINDS. INTRUDING DRY AIR FROM WRN ONT SHUD LEAD TO MARKEDLY
DIMINISHING CLOUD CLOVER WED EVENING. INCREASING HIGH PRESSURE
OVER WRN ONT AND THE LK SUPERIOR AREA ON THURS AND FRI SHUD SWING
WINDS FROM THE SOOUH EAST AND KEEP AN OVERALL DRYING AIRMASS OVR
THE RRV AND MOST OF MINNESOTA. A WARMIG RIDGE ALOFT AND INCREASED
LOW PRESSURE IN EASTERN MT DOES INCREASE THE RISK FOR SCT SHOWERS
AND TSTMS INTO EASTERN ND BY LATE FRIDAY AND ACROSS THE FA BY
SATURDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 716 PM CDT SAT MAY 18 2013

IFR/LIFR CIGS AFFECTING KBJI AND KDVL...WITH MVFR CIGS AFFECTING
KTVF AND KGFK...AS THESE SITE ARE WITHIN LOW LEVEL NORTHERLY FLOW.
NOT IF THESE CONDITIONS WILL CONTINUE THROUGH THE NIGHT. MOST
GUIDANCE SUGGESTS THAT AN AREA OF THUNDERSTORMS AND/OR SHOWERS
WILL MOVE THROUGH THESE SITES...WHICH SHOULD BRIEFLY RAISE CIGS.
UNTIL THEN...EXPECT THE LOWER CIGS TO CONTINUE. CIGS SHOULD LOWER
THROUGH THE DAY ON SUNDAY WITH SHOWER CHANCES INCREASING. FOR
KFAR...EXPECT THUNDER CHANCES TO INCRASE BY MIDNIGHT...ALONG WITH
LOWERING CIGS.

&&

.HYDROLOGY...
ISSUED AT 300 PM CDT SAT MAY 18 2013

WHEN NCRFC RAN THE MODEL TODAY USING 24 HOUR QPF IT BROUGHT SEVERAL
POINTS ABOVE FLOOD STAGE. THESE INCLUDE FARGO/SABIN/DILWORTH/HAWLEY
AND HENDRUM. SINCE THESE RISES ARE BASED ON FORECAST PCPN WENT AHEAD
AND ISSUED A RIVER POINT FLOOD WATCH FOR THESE 5 POINTS. THE FORECAST
QPF ALSO BROUGHT WAHPETON/EAST GRAND FORKS AND OSLO BACK ABOVE
ACTION STAGE SO ISSUED RIVER STATEMENTS ON THESE. ONLY DRAYTON AND
PEMBINA REMAIN IN A FLOOD STATEMENT.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...TG
SHORT TERM...RIDDLE
LONG TERM...RIDDLE/GUST
AVIATION...TG
HYDROLOGY...GODON
Hazardous weather outlook, May 18, 7:09 AM CDT, 16 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
709 AM CDT SAT MAY 18 2013

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-191215-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
709 AM CDT SAT MAY 18 2013

...SEVERE STORMS AND HEAVY RAIN POSSIBLE THIS AFTERNOON AND
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THIS
MORNING. LATER THIS AFTERNOON AND TONIGHT MORE WIDESPREAD
THUNDERSTORMS ARE EXPECTED TO DEVELOP AS A DEEPENING AREA OF LOW
PRESSURE APPROACHES. SOME STORMS COULD BE SEVERE WITH THE BEST
CHANCE FOR SEVERE STORMS ALONG AND SOUTH OF HIGHWAY 200 AFTER 4PM.
THE PRIMARY THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. THERE
WILL ALSO BE THE THREAT FOR HEAVY RAINFALL LATE THIS AFTERNOON
INTO THE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SIGNIFICANT RAINFALL IS EXPECTED TO CONTINUE INTO EARLY NEXT WEEK
HOWEVER THE THUNDERSTORM POTENTIAL WILL DIMINISH AFTER SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, May 18, 6:23 PM CDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
623 PM CDT SAT MAY 18 2013

MNZ022-023-027-028-190030-
EAST BECKER MN-MAHNOMEN MN-SOUTH CLEARWATER MN-WEST BECKER MN-
623 PM CDT SAT MAY 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLEARWATER...
NORTHERN BECKER AND SOUTHEASTERN MAHNOMEN COUNTIES UNTIL 730 PM
CDT...

AT 619 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 15 MILES NORTHEAST OF DETROIT LAKES.  THE STORM WAS
NEARLY STATIONARY.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
ZERKEL...TULABY LAKE AND NAYTAHWAUSH AROUND 730 PM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

LAT...LON 4734 9537 4695 9522 4700 9581 4720 9585
TIME...MOT...LOC 2323Z 180DEG 0KT 4698 9563

SPEICHER
Local storm report, May 18, 7:57 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
757 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             11 W TWO INLETS         47.05N 95.45W
05/18/2013  E0.75 INCH       BECKER             MN   PUBLIC

&&

TGRAFENA
Local storm report, May 18, 9:21 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
921 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             15 W TWO INLETS         47.05N 95.54W
05/18/2013  E1.00 INCH       BECKER             MN   PUBLIC

            AT TAMARAC RESORT ON ROUND LAKE

&&

TGRAFENA

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:06 PM CDTSevere Thunderstorm WarningFGFBecker, Hubbard54 min
May 19, 5:10 AM CDTSpecial Weather StatementFGFBecker65 min
May 19, 11:58 AM CDTRiver Flood WatchFGFWilkin4 days
May 19, 11:58 AM CDTRiver Flood WatchFGFPolk4 days
May 19, 11:58 AM CDTRiver Flood WatchFGFMarshall, Polk5 days
May 19, 11:58 AM CDTRiver Flood WatchFGFPolk5 days

Nearby

Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.